MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN ET TUBE, SHER-I-BRONCH, RS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL SHERIDAN ET TUBE, SHER-I-BRONCH, RS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16137
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the doctor found cuff leakage when doing testing before using on patient.Change new tube.".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "leak - balloon cuff" was confirmed based upon the investigation of the sample received.The customer returned one unit 5-16137 et tube, sher-i-bronch, rs, 37 fr for investigation.The returned et tube was able to inflate and deflate with no difficulty.All et tubes are 100% inspected for both inflation and deflation at the time of manufacturing.A device history record review was performed and showed no evidence to suggest a manufacturing related issue.No functional issues were found with the returned device.
 
Event or Problem Description
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, the doctor found cuff leakage when doing testing before using on patient.Change new tube.".
 
Additional Manufacturer Narrative
Qn# (b)(4).Correction to section h11: the manufacturer narrative was corrected from "the reported complaint of "leak - balloon cuff" was confirmed based upon the investigation of the sample received." to "the reported complaint of "leak - balloon cuff" could not be confirmed based upon the investigation of the sample received.".Device evaluation: the reported complaint of "leak - balloon cuff" could not be confirmed based upon the investigation of the sample received.The customer returned one unit 5-16137 et tube, sher-i-bronch, rs, 37 fr for investigation.The returned et tube was able to inflate and deflate with no difficulty.All et tubes are 100% inspected for both inflation and deflation at the time of manufacturing.A device history record review was performed and showed no evidence to suggest a manufacturing related issue.No functional issues were found with the returned device.

Brand Name
SHERIDAN ET TUBE, SHER-I-BRONCH, RS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22395054
Report Number3003898360-2025-00502
Device Sequence Number9070121
Product Code CBI
UDI-Device Identifier04026704397662
UDI-Public(01)04026704397662(11)230227(17)280226(10)73B2300470(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-16137
Device Lot Number73B2300470
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/25/2025
Not provided
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/29/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown